# SDR CA190730010

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,602 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT, THE FLIGHT CREW NOTICED A HIGH OIL TEMPERATURE ON THE NUMBER 2 ENGINE. AS THE TEMPERATURE CONTINUED TO INCREASE, THE FLIGHT CREW ELECTED TO RETURN TO THE AIRPORT OF ORIGIN. SINCE THE HIGH OIL TEMPERATURE WAS TIME LIMITED, THE FLIGHT CREW SHUT THE ENGINE DOWN DURING THE DIVERSION. A PAN PAN DECLARED, AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. (TC# 20190730010)
